Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 92, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at May 3, 2017, 10:27 AM CDT for Calcasieu Parish, Cameron Parish, Jefferson Davis Parish, Louisiana. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2017, 10:27 AM CDT (15:27 UTC)
- Expired
- May 3, 2017, 11:13 AM CDT
- In force
- 46 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calcasieu Parish, LA, Cameron Parish, LA, Jefferson Davis Parish, LA
The radar
The Lake Charles radar (KLCH), 2 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 10:35 AM CDT | HAIL 0.5 | 3 E Lake Charles, LA | FIRE DEPARTMENT REPORTED HALF-INCH SIZED HAIL ALONG WITH 40MPH WINDS. |
| May 3, 10:35 AM CDT | HAIL 1 | Lake Charles, LA | QUARTER SIZED HAIL REPORTED BY PUBLIC AT 19TH ST. IN LAKE CHARLES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 7:32 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.5 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 12.3
The text
As transmitted.
187
WUUS54 KLCH 031527
SVRLCH
LAC019-023-053-031630-
/O.NEW.KLCH.SV.W.0092.170503T1527Z-170503T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
1027 AM CDT WED MAY 3 2017
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
North central Cameron Parish in southwestern Louisiana...
Northwestern Jefferson Davis Parish in southwestern Louisiana...
Southeastern Calcasieu Parish in southwestern Louisiana...
* Until 1130 AM CDT
* At 1027 AM CDT, severe thunderstorms were located along a line
extending from Topsy to near Lake Charles to 7 miles south of
Carlyss, and are nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lake Charles, Iowa, Fenton, Grand Lake, Lake Charles Regional
Airport, Buller, Heberts Marina, Sweet Lake, Lebleu Settlement and
Holmwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 500 PM CDT for southwestern
Louisiana.
LAT...LON 2998 9327 3002 9327 3005 9329 3005 9333
3000 9334 3003 9343 3037 9312 3039 9308
3043 9307 3041 9280 2994 9314
TIME...MOT...LOC 1527Z 107DEG 4KT 3040 9310 3020 9315 3007 9340
HAIL...1.00IN
WIND...60MPH
$$
K. Kuyper2 follow-up statements
307
WWUS54 KLCH 031544 RRA
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
1044 AM CDT WED MAY 3 2017
LAC019-023-053-031630-
/O.CON.KLCH.SV.W.0092.000000T0000Z-170503T1630Z/
Cameron LA-Jefferson Davis LA-Calcasieu LA-
1044 AM CDT WED MAY 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR NORTH CENTRAL CAMERON...NORTHWESTERN JEFFERSON DAVIS AND
SOUTHEASTERN CALCASIEU PARISHES...
At 1043 AM CDT, severe thunderstorms were located along a line
extending from Topsy to near Lake Charles to 7 miles north of
Hackberry, and are nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lake Charles, Iowa, Fenton, Grand Lake, Lake Charles Regional
Airport, Buller, Sweet Lake, Lebleu Settlement and Holmwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 500 PM CDT for southwestern
Louisiana.
LAT...LON 2998 9326 3001 9326 3004 9328 3005 9328
3005 9333 3000 9334 3003 9342 3036 9311
3039 9308 3040 9308 3042 9306 3040 9281
2994 9314
TIME...MOT...LOC 1543Z 107DEG 4KT 3040 9311 3020 9316 3007 9341
HAIL...1.00IN
WIND...60MPH
$$
K. Kuyper942
WWUS54 KLCH 031613
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
1113 AM CDT WED MAY 3 2017
LAC019-023-053-031623-
/O.CAN.KLCH.SV.W.0092.000000T0000Z-170503T1630Z/
Cameron LA-Jefferson Davis LA-Calcasieu LA-
1113 AM CDT WED MAY 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CAMERON...
NORTHWESTERN JEFFERSON DAVIS AND SOUTHEASTERN CALCASIEU PARISHES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 500 PM CDT for southwestern
Louisiana.
LAT...LON 2998 9326 3001 9326 3004 9328 3005 9328
3005 9333 3000 9334 3003 9342 3036 9311
3039 9308 3040 9308 3042 9306 3040 9281
2994 9314
TIME...MOT...LOC 1612Z 107DEG 4KT 3041 9315 3021 9320 3008 9345
$$
K. KuyperWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:33 AM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, May 3, 6:33 AM CDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
633 AM CDT Wed May 3 2017
.AVIATION...
Ongoing thunderstorms will continue to develop and expand in
coverage throughout the morning. Thunderstorms are expected to
become prevailing at most of the area TAF sites by this
afternoon. A squall line with strong winds...heavy rainfall...and
possibly hail is expected to move from NW to SE across the region
late this afternoon into this evening. The squall line is forecast
to clear AEX/BPT/LCH by 06Z tonight and LFT/ARA by 09Z. Behind the
front winds will shift to the NW and remain elevated through the
night.
&&
.PREV DISCUSSION... /issued 434 AM CDT Wed May 3 2017/
DISCUSSION...
Rapid changes with deteriorating weather conditions expected
today. Severe thunderstorms possible, heavy rains leading to
additional flooding, strong south to southeast winds inland and
offshore with small craft advisories in effect, along with minor
tidal coastal flooding possible.
First wave of convection expected to ramp up significantly across
Southeast Texas around daybreak, with significant moisture and
lift allowing thunderstorms to spread across the remainder of the
region later this morning and afternoon. Reasoning: Significant
mid/upper level shortwave moving through the southern U.S. will
allow for surface low pressure to move East Texas and Louisiana
followed by a strong cold front for early May. The frontal passage
will likely result in a significant squall line either just ahead
or along the frontal passage later this evening, exiting from
northwest to southeast late this evening into early Thursday
morning. A quick summary of the hazards expected today include:
Severe weather threat:
SPC has upgraded entire area to an Enhanced Risk, with large hail
possible and damaging winds the primary severe weather threat.
Flash Flood Watch:
Moderate risk of excessive rainfall today with rain amounts of 3
to 6 inches are expected across Southern Louisiana, with isolated
amounts exceeding 8 inches possible. Elsewhere slight risk of
excessive rainfall with rain amounts of 2 to 3 inches are expected
with isolated amounts exceeding 5 inches possible across
Southeast Texas and Central Louisiana.
Coastal Flood Advisory:
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. The increased onshore flow will lead to elevated tides of
1.5 to 2.0 feet above predicted levels this afternoon and evening.
This will result in tidal levels between 3.3 - 3.8 feet MLLW later
this afternoon and evening.
Once the front passes, the precipitation will come to an end, with
cooler than normal temperatures expected though Saturday. A
warming trend with no precipitation is expected Sunday through
Tuesday.
DML
MARINE...
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. The increased onshore flow will lead to elevated tides
of 1.5 to 2.0 feet above predicted levels this afternoon and
evening. Abundant moisture and lift along and ahead of the front
will bring increasing shower and thunderstorms today, with the
strongest storms expected with the frontal passage later this
evening into Thursday morning. Moderate to strong offshore flow is
expected Thursday through early Friday as high pressure builds
over the region. For the increased winds today and post frontal
overnight, issued Small Craft Advisories for all marine zones,
tapering off Thursday evening for the lakes/bays into the
overnight hours Friday morning for the remaining zones.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 77 54 71 51 / 100 100 10 0
LCH 79 58 74 54 / 100 100 10 0
LFT 80 59 74 54 / 100 100 10 0
BPT 81 57 75 54 / 100 100 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch from 10 AM CDT this morning through Thursday
morning for LAZ027>033-041>045-052>055-073-074.
Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
Thursday for LAZ073-074.
Wind Advisory from 7 PM this evening to 1 AM CDT Thursday for
LAZ044-045-052>055-073-074.
Wind Advisory from 10 AM this morning to 7 PM CDT this evening
for LAZ028-029-031>033-041>043.
Coastal Flood Advisory from 1 PM this afternoon to 4 AM CDT
Thursday for LAZ052>054.
TX...Flash Flood Watch from 10 AM CDT this morning through Thursday
morning for TXZ180-201-215-216-259>262.
Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
Thursday for TXZ215-216.
Wind Advisory from 10 AM this morning to 7 PM CDT this evening
for TXZ215-216.
GM...Small Craft Advisory until 7 AM CDT Friday for GMZ470-472-475.
Small Craft Exercise Caution from Thursday evening through
Friday morning for GMZ470-472-475.
Small Craft Advisory from 7 AM to 4 PM CDT Thursday for GMZ430-
432-435.
Small Craft Exercise Caution through Thursday morning for GMZ430-
432-435.
Small Craft Advisory until 1 AM CDT Friday for GMZ450-452-455.
&&
AVIATION...26Hazardous weather outlook, May 3, 5:15 AM CDT, 5 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 515 AM CDT Wed May 3 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 041100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 515 AM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight Rapid changes with deteriorating weather conditions expected today. The Storm Prediction Center has entire area with an Enhanced Risk of severe thunderstorms, with large hail possible and damaging winds the primary severe weather threat. Moderate risk of excessive rainfall today with rain amounts of 3 to 6 inches are expected across Southern Louisiana, with isolated amounts exceeding 8 inches possible. Elsewhere slight risk of excessive rainfall with rain amounts of 2 to 3 inches are expected with isolated amounts exceeding 5 inches possible across Southeast Texas and Central Louisiana. Elevated south to southeasterly winds will lead to elevated tides of 1.5 to 2.0 feet above predicted levels this afternoon and evening. This will result in tidal levels between 3.3 - 3.8 feet MLLW later this afternoon and evening along coastal Southern Louisiana and Southeast Texas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Precipitation expected to end once the cold front passes, with cooler than normal temperatures expected though Saturday. A warming trend with no precipitation is expected Sunday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation likely needed later this morning through the evening hours. GMZ430-432-435-450-452-455-470-472-475-041100- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 515 AM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight South to southeasterly winds will continue strengthening today ahead of the next cold front this evening and early Thursday morning. Moderate to strong offshore flow is expected behind the cold front. Small craft advisories are in effect for all marine zones. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Moderate to strong offshore flow will continue behind the cold front on Thursday, subsiding on Friday. Small craft advisories will continue into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation likely needed later this morning through the evening hours.
In the hours before
Local storm report, May 3, 9:28 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
928 AM CDT WED MAY 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM HAIL OAKDALE 30.82N 92.66W
05/03/2017 E1.75 INCH ALLEN LA PUBLIC
PUBLIC RELAYED PHOTO VIA SOCIAL MEDIA OF ESTIMATED
GOLFBALL SIZED HAIL IN OAKDALE. TIME ESTIMATED FROM
RADAR.
&&
RACKLEYLocal storm report, May 3, 9:31 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
931 AM CDT WED MAY 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM HAIL FOREST HILL 31.05N 92.52W
05/03/2017 E2.50 INCH RAPIDES LA PUBLIC
MULTIPLE SOCIAL MEDIA PICTURES OF LARGE HAIL NEAR TENNIS
BALL SIZE. TIME ESTIMATED BY RADAR.
&&
STWLocal storm report, May 3, 9:36 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
936 AM CDT WED MAY 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM HAIL GLENMORA 30.97N 92.58W
05/03/2017 E1.75 INCH RAPIDES LA PUBLIC
PUBLIC POSTED PHOTO OF ESTIMATED GOLFBALL SIZED HAIL NEAR
GLENMORA. TIME EST. VIA RADAR.
&&
RACKLEYLocal storm report, May 3, 9:54 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
954 AM CDT WED MAY 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM TSTM WND DMG PECAN ISLAND 29.65N 92.45W
05/03/2017 VERMILION LA EMERGENCY MNGR
EMERGENCY MANAGEMENT RELAYED REPORT OF PROPERTY DAMAGE...
WINDOWS BROKEN AND SIDING TORN ON AT LEAST ONE STRUCTURE.
POSSIBLE TORNADO DAMAGE. TIME ESTIMATED.
&&
RACKLEYLocal storm report, May 3, 10:01 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1001 AM CDT WED MAY 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 AM HAIL OAKDALE 30.82N 92.66W
05/03/2017 E1.75 INCH ALLEN LA PUBLIC
SOCIAL MEDIA PICTURE OF HAIL APPROXIMATELY NEAR GOLF BALL
SIZE. TIME ESTIMATED BY RADAR.
&&
STWLocal storm report, May 3, 10:06 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1006 AM CDT WED MAY 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HAIL FOREST HILL 31.05N 92.52W
05/03/2017 E2.00 INCH RAPIDES LA PUBLIC
PUBLIC RELAYED PHOTOS OF ESTIMATED 2 INCH SIZED HAIL NEAR
FOREST HILL VIA SOCIAL MEDIA. TIME ESTIMATED VIA RADAR.
&&
RACKLEYThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 4:10 AM CDT | Coastal Flood Advisory | LCH | Cameron | 20 hr |
| May 3, 4:10 AM CDT | Small Craft Advisory | LCH | 57 hr | |
| May 3, 4:10 AM CDT | Wind Advisory | LCH | Allen, Avoyelles, Cameron, Evangeline, Lafayette, Rapides and 2 more | 17 hr |
| May 3, 6:18 AM CDT | Special Marine Warning | LCH | 87 min | |
| May 3, 6:30 AM CDT | Special Weather Statement | LCH | Calcasieu, Cameron | 75 min |
| May 3, 6:37 AM CDT | Special Marine Warning | LCH | 83 min | |
| May 3, 6:55 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 65 min |
| May 3, 7:25 AM CDT | Severe Thunderstorm Warning | LCH | Cameron | 65 min |
| May 3, 7:28 AM CDT | Special Marine Warning | LCH | 92 min | |
| May 3, 7:43 AM CDT | Special Weather Statement | LCH | Saint Martin, St. Mary | 47 min |
| May 3, 7:48 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 57 min |
| May 3, 8:05 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin | 40 min |
| May 3, 8:09 AM CDT | Special Marine Warning | LCH | 36 min | |
| May 3, 8:14 AM CDT | Special Marine Warning | LCH | 61 min | |
| May 3, 8:25 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline | 65 min |
| May 3, 8:30 AM CDT | Tornado Warning | LCH | Beauregard | 45 min |
| May 3, 8:31 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 59 min |
| May 3, 8:37 AM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 53 min |
| May 3, 8:47 AM CDT | Tornado Warning | LCH | Vermilion | 28 min |
| May 3, 8:50 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 45 min |
| May 3, 8:55 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides | 37 min |
| May 3, 9:11 AM CDT | Tornado Warning | LCH | Beauregard, Calcasieu | 34 min |
| May 3, 9:12 AM CDT | Tornado Warning | LCH | Vermilion | 63 min |
| May 3, 9:23 AM CDT | Flash Flood Warning | LCH | Acadia, Calcasieu, Jefferson Davis, Vermilion | 112 min |
| May 3, 9:25 AM CDT | Special Marine Warning | LCH | 95 min | |
| May 3, 9:55 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 50 min |
| May 3, 10:03 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu | 87 min |
| May 3, 10:08 AM CDT | Special Marine Warning | LCH | 52 min | |
| May 3, 10:28 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, St. Mary | 47 min |
| May 3, 10:29 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, St. Mary | 46 min |
| May 3, 10:48 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis | 57 min |
| May 3, 11:05 AM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 12 days |
| May 3, 11:11 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Vermilion | 64 min |
| May 3, 11:14 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 46 min |
| May 3, 11:16 AM CDT | Flash Flood Warning | LCH | Calcasieu, Jefferson Davis | 6 hr |
| May 3, 11:18 AM CDT | Special Marine Warning | LCH | 57 min | |
| May 3, 11:21 AM CDT | Flash Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Martin, Vermilion | 6 hr |
| May 3, 11:39 AM CDT | Tornado Warning | LCH | Saint Martin, St. Mary | 36 min |
| May 3, 11:58 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 8 days |
| May 3, 11:59 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 61 min |
| May 3, 12:00 PM CDT | Severe Thunderstorm Warning | LCH | Saint Martin, St. Mary | 29 min |
| May 3, 12:06 PM CDT | Special Weather Statement | LCH | Vernon | 39 min |
| May 3, 12:06 PM CDT | Tornado Warning | LCH | Saint Martin, St. Mary | 24 min |
| May 3, 12:25 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 55 min |
| May 3, 12:51 PM CDT | Special Marine Warning | LCH | 54 min | |
| May 3, 1:00 PM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu | 5 hr |
| May 3, 1:14 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 26 min |
| May 3, 1:47 PM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 3 hr |
| May 3, 1:47 PM CDT | Special Weather Statement | LCH | Acadia, Jefferson Davis | 43 min |
| May 3, 2:11 PM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 7 days |
| May 3, 2:35 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Beauregard, Evangeline, Jefferson Davis, Lafayette and 1 more | 3 hr |
| May 3, 2:51 PM CDT | River Flood Warning | LCH | Calcasieu | 5 days |
| May 3, 4:08 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Rapides, Vernon | 6 hr |
| May 3, 4:39 PM CDT | Special Weather Statement | LCH | Allen | 36 min |
| May 3, 5:15 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 6 hr |
| May 3, 5:16 PM CDT | Special Weather Statement | LCH | Acadia | 44 min |
| May 3, 5:22 PM CDT | Flash Flood Warning | LCH | Acadia, Evangeline, Iberia, Lafayette, Saint Landry, Saint Martin and 2 more | 6 hr |
| May 3, 6:01 PM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Saint Landry | 44 min |
| May 3, 6:08 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 67 min |
| May 3, 6:21 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 54 min |
| May 3, 6:24 PM CDT | Flash Flood Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 3 hr |
| May 3, 6:36 PM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 24 min |
| May 3, 6:39 PM CDT | Special Marine Warning | LCH | 66 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.